# SDR DALA2017060504600

- Difficulty date: June 4, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,931 hours, 28,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRODUCTION SPLICE STA 1240 BETWEEN 27L-29R AFT CARGO COMPARTMENT.  REPLACED IAW SRM 51-30-05, 51-30-02 AND DWG 5936667.
